# SDR IPXA2024052187436

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 31,952 hours, 21,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Damaged
- Location: Bs 1280 S24-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO-83609-REQ001 (TIME LIMITED REPAIR: N430UP: FUSELAGE FRAME REPAIR AT STA 1280, BETWEEN STR 24R AND STR 28R, AMOC TO AD 2020-05-25) [T3F18E001KRM4] REQUIRES A SDR SDR. ACCOMPLISHED PERMANENT REPAIR EO-83609-REQ3TO IN ACCORDANCE WITH EA757-5360-01-B0184 IR.
